Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nightwish

Vitamins after Accutane??

I used 6 months for 3 years Accutane, and now I was quite good using just BP at night.

But I decided to start using a multivitaminic complex for being better (because I don't eat all the different foods).

This complex has no Vitamin A (because I thought it could worsen my liver because of Accutane).

And I started to have a breakout around the day 4, in the front and chicks.

I don't know if it's because it's helping to eliminate the residual oil of my skin (cause I started just 5 days ago) and after some days I'll be okay again, or if I'm generating more oil, or if it's undoing Accutane job.

What do you think?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×